# SDR IPXA2014060683212

- Difficulty date: May 16, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 28,819 hours, 19,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C16 INSPECTION, AFT CARGO BAY STRINGER 25L BS 1460 IS CORRODED.  REPAIRED IAW SRM 53-00-03-2R, REPAIR 1, DETAIL II.
